Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Tables of values of $ \sigma \sb{2s}$ relating to Weierstrass' elliptic function


Author: Chih Bing Ling
Journal: Math. Comp. 19 (1965), 123-127
MSC: Primary 65.05
DOI: https://doi.org/10.1090/S0025-5718-1965-0171369-8
MathSciNet review: 0171369
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0171369-8
Article copyright: © Copyright 1965 American Mathematical Society